1 doctor weighed in:

Is it possible to get little pills stuck between your nasal passage and your throat. And can it burn your throat if not swallowed.Ibuprofen.

1 doctor weighed in
Dr. Robert Ringrose
Internal Medicine - Gastroenterology

In brief: Yes definitly

Aspirin, ibuprofen, potassium pills and others can cause small ulcers.
In some people the pills get stuck in the tonsils but some people have pockets (diverticulae) in the throat or esophagus and some people have narrowing or spasms in the esophagus. The enteric coated medications are designed to dissolve lower in the GI tract. Try that. If it is a problem you should see a gastroenterologist.

In brief: Yes definitly

Aspirin, ibuprofen, potassium pills and others can cause small ulcers.
In some people the pills get stuck in the tonsils but some people have pockets (diverticulae) in the throat or esophagus and some people have narrowing or spasms in the esophagus. The enteric coated medications are designed to dissolve lower in the GI tract. Try that. If it is a problem you should see a gastroenterologist.
Dr. Robert Ringrose
Dr. Robert Ringrose
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
945K people helped
Continue
108,000 doctors available
Read more answers from doctors